# SDR TRAX200600959

- Difficulty date: October 29, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 11,430 hours, 9,605 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE 640 FRAME IS CRACKED.  REPAIRED RT SIDE FRAME 640 BY PERFORMING MODIFICATION TO LEFT AND RIGHT SIDE FRAME 540 BETWEEN STR 9 AND STR 12 REF S.B. 601R-53-061 APPENDIX B.   (CLOSED 11/06/06)
